CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
jaclali2 Views: 54,388
Published: 14 years ago
 
This is a reply to # 69,889

Re: Mirena IUD Side Effects


I have had the Mirena IUD for 2 years. At first I did not have any side effects that were noticeable. In the last 8 months or so I have experienced bloating, weight gain, fatigue, and major skin problems on my face and back. The symptoms are progressively getting worse. I work out 5-6 days a week and have a good diet, but this does not help. I simply feel awefull. I have had several tests done and my doctor can find nothing wrong. I have been trying to research Mirena side effects, but can't seem to find any official information that confirms what I am feeling. I can't help but believe this is the problem. It is the only thing I have changed in the last 2 years. I am going to request that it be removed immediately.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

7.359 sec, (1)